# SDR AALA20161018004

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 65,496 hours, 8,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT L1 DOOR FLIGHT ATTENDANT JUMPSEAT WILL NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  FLASHLIGHT TESTS NORMAL INSTALLED SECURITY SEAL IAW AMM 25-64-01.
